| Model Number |
01.18.145 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
09/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26-sep-2022: lot 133084: (b)(4) items manufactured and released on 15-oct-2013.Expiration date: 2018-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Clinical evaluation performed by medacta medical affairs manager: revision 8 years and 5 months of the femoral stem after primary tha due to stem loosening.No information concerning patient general health status and the presence of comorbidities is available.In the radiographic image provided, radiolucent lines and signs of stress shielding are visible.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.Picture analysis: looking at the image attached to the complaint it seems that almost the ha coating on the stem body has been correctly aboserbed by patient bone.It is not possible to determine the root cause of reported stem loosening.
Event or Problem Description
At about 8 years and 5 months after the primary surgery, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised successfully the medacta stem and head with competitor components.